| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after an intraocular lens (iol) implantation procedure, the patient experienced blurry vision.Subsequently the lens was replaced with an unspecified advanced technology intraocular lens (atiol).The clinical reason for explant was myopic shift.Additional information has been requested but is not available at the time of this report.